MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-80/I16-40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/12/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and an infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Six (6) days post initial procedure, a secondary procedure was completed for unknown reason.Another infrarenal stent graft extension and two (2) limb stent grafts were implanted.No further information is currently available regarding this intervention.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following events of a type 1 endoleak of indeterminate origin and a secondary procedure.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records and imaging available for review.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply corrections: g1,2: contact office- name has been updated h6: result code: remove code 3221 h6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and an infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Six (6) days post initial procedure, a secondary procedure was completed for unknown reason.Another infrarenal stent graft extension and two (2) limb stent grafts were implanted.No further information is currently available regarding this intervention.Additional information: the reported secondary procedure was due to a type 1 endoleak of indeterminate origin.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8525449
Report Number2031527-2019-00195
Device Sequence Number1885077
Product Code MIH
UDI-Device Identifier00818009010025
UDI-Public(01)00818009010025(17)171018
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2017
Device Model NumberBA28-80/I16-40
Device Lot Number1284936-025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2015
Supplement Date Received by Manufacturer06/12/2015
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA INFRARENAL, LOT 1252525011
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR